# SDR AALA202209099788

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737
- Aircraft serial: 29545
- Aircraft time: 61,329 hours, 25,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR DIFFICULT TO ENGAGE FORWARD SERVICE DOOR. ADJUSTED AS NEED, OPERATIONS CHECK GOOD GIRT BAR LATCH AT FORWARD RIGHT HAND DOOR.
